Leaky Modes Supported by a M Type Slab Waveguide

Toshio HOSONO
Shoji YAMAGUCHI
Akira SHIMOJIMA
Youichi NORIMATSU

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E72    No.4    pp.262-265
Publication Date: 1989/04/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: Special Section LETTER (Special Issue on 1989 Spring National Convention IEICE)
Category: Electromagnetic Theory
Keyword: 


Full Text: PDF>>
Buy this Article



Summary: 
In this letter we investigate the leaky modes supported by a M type slab weveguide which is made of three dielectric layers imbeded in a cladding. Some numerical results are shown.